# SDR UIEA2020040200588

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Burned
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING GEAR WHEEL O/B DOOR FOUND BURN MARKS, 3 LOCATIONS( LH MLG WHEEL WELL SECONDARY DOOR OUTER SKIN 3 EACH BURN MARKS AREA REPAIRED IAW RI # RI-52-83-13959 REV A )
